# SDR DALA2025102707846

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 57,110 hours, 29,569 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Heat Exchanger
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3164 - PRES - AND EMERGENCY DECLARED DUE TO CAB PR EXCESS CAB ALT ECAM WARNING AT 34,000 FEET. BEGAN DESCENT AND CABIN STARTED TO RECOVER ABOUT 28,000 FEET. CORRECTIVE ACTION: FOUND THE PRIMARY HEAT EXCHANGER WITH A LARGE CRACK, AND THE ACM INLET GASKET LEAKING. REPLACED LEFT PRIMARY AND MAIN HEAT EXCHANGER, AND FLOW CONTROL VALVE. OPS CHECK GOOD. (LP 8017011)
